# SDR ABXA000235

- Difficulty date: May 5, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 45,484 hours, 39,204 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 5931960509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM TO KEEL ATTACH FITTING AT STATION 737 CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-5.
